# SDR BSYA2010002

- Difficulty date: January 8, 2010
- Submitted: February 3, 2010
- Operation: Air carrier
- Aircraft: N711LH
- Make and model: Piper PA-31-350
- Aircraft serial: 8152174
- Aircraft time: 15,590 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Circuit Breaker
- Part number: 454657
- Condition: Defective
- Location: Fuel System
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FINAL INTO SYR PILOT NOTICED RIGHT EMERGENCY FUEL BOOST CIRCUIT BREAKER WAS OUT AND WOULD NOT RESET.  MAINTENANCE REMOVED AND REPLACED DEFECTIVE CIRCUIT BREAKER, OPS CHECKS GOOD.
